‘The usefulness of Bayesian optimal designs for discrete choice experiments’ by Roselinde Kessels, Bradley Jones, Peter Goos and Martina Vandebroek
Heinz Holling and
Rainer Schwabe
Applied Stochastic Models in Business and Industry, 2011, vol. 27, issue 3, 189-192
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/asmb.904
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:apsmbi:v:27:y:2011:i:3:p:189-192
Access Statistics for this article
More articles in Applied Stochastic Models in Business and Industry from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().